Towards Stochasticity through Joint Invariant Functions of Two Isomorphic Lie Algebras of SL(2R) Type

Maricel Agop, Mitica Craus. Towards Stochasticity through Joint Invariant Functions of Two Isomorphic Lie Algebras of SL(2R) Type. Symmetry, 12(2):226, 2020. [doi]

@article{AgopC20,
  title = {Towards Stochasticity through Joint Invariant Functions of Two Isomorphic Lie Algebras of SL(2R) Type},
  author = {Maricel Agop and Mitica Craus},
  year = {2020},
  doi = {10.3390/sym12020226},
  url = {https://doi.org/10.3390/sym12020226},
  researchr = {https://researchr.org/publication/AgopC20},
  cites = {0},
  citedby = {0},
  journal = {Symmetry},
  volume = {12},
  number = {2},
  pages = {226},
}